# SDR SWAA2021112426947

- Difficulty date: October 5, 2021
- Submitted: November 24, 2021
- Operation: Air carrier
- Aircraft: N780SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27885
- Aircraft time: 68,861 hours, 40,837 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN CREASE BEAM BS716 LBL60 WL208. CREASEBEAM WEB BS 706 - 716; LBL 65 - 70, WL 208 REPLACED ON CARD TTG8Q006SPMB.
